# SDR SWIA2021082060611

- Difficulty date: June 27, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 33,057 hours, 20,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frms 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LOWER FASTENERS ON LH INTERCOSTAL BETWEEN FRAMES 85 AND 86.     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED LH INTERCOSTAL BETWEEN FRAMES 85 AND 86 REF. EMB 175 SRM 51-40-08..SEE CONTINUATION CARD FOR WORK DONE
